# SDR EIAA980258

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: L1 Door
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, L1 DOOR FORWARD PAN AT HINGE CUTOUT CRACKED, NR 1, NR 2, NR 5 AND NR 6 BEAM FORWARD ENDS CRACKED.  REPLACED CRACKED PAN, REPAIRED BEAMS PER SRM 52-05 FIG 25, 18 AND 31.  (M)
